Skip to Content

Harvoni - This is my fourth day of treatment. I am feeling dizzy. Anyone else have this side effect?

Responses (2)

chuck1957 7 Oct 2015

Ramble; Yes at the start many people have complained about this problem but seems like it goes away same with this copy and paste im going to put down.If any are to much as it says check with your doctor. Chuck1957 Here are the most common.(((( tell you about ways to reduce or prevent some of these side effects. If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care professional:

More common
Diarrhea
headache
nausea
trouble sleeping
unusual tiredness or weakness

Happy4now 8 Oct 2015

Another thing to remember is to drink plenty of water! This helps with the side affects! Hang in there.. The time will go by quickly.. Keep your eye on the price! Just think, you only have a short time on treatment -- before the treatment was a year. You can do this!!

Best Regards..

cynthiaveal 8 Oct 2015

Yes. The dizziness gets better. Once you are used to taking the medicine . For me, I just took my Harvoni like I take all my other meds. I just had a mindframe as it was another medicine that I have to take and I let it go. I tried not to dwell on the fact that I might have side effects. Now my 3 months are over I feel very confident that I will be hep c e. I went for my bloodwork yesterday upon completion of the 12 weeks of Harvoni. it was well worth taking this medicine for 3 months. Drink plenty of water. More water than anything else. That's what helped me the most. :) I pray that we all come up Hep C free. :)

Ramble 8 Oct 2015

Thank you all for your feedback. I will take your advice. The end result hopefully be worth it. :-)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions